# SDR DHL2002807527

- Difficulty date: March 23, 2002
- Submitted: April 14, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3654073
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1243 #4 SPOLIER SHOWS CRACKED FITTINGCORR: REPLACED LH. SPOILER #4 FITTING IAW MM 27-61-1 PG. 202, 203 , 206 REFER TO N/R 2387 FOR OPS CHECK
